| Model Number |
60007 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.50d) was implanted in the right eye in 2024.Postoperatively, the patient underwent 2 light adjustments and no lock-in treatments.The site reported an area on the lens consistent with polymerization and the lal+ was explanted (b)(6) 2025.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).